MAUDE Adverse Event Report: BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information, patient photo.The device is splendor ga-5000000: (b)(6).It's billable and being serviced by the distributor.They advised that they checked the output power and its in normal range, checked the earthing and it is normal as well.Then they checked all tips and lenses to be sure all clean.Device malfunction wasn't the suspected cause of the adverse event.According to the clinical expert, this complaint shows 4 different injured patients and therefore, this case will be cloned 3 times and each injured patient will be evaluated separately.This complaint is for patient 3 out of 4."pt #3: darker skin (likely fitz v) on unknown area with a relatively well demarcated patch of severe hyperpigmentation.Severity 5 or 8, pt will have lasting and possible permanent hyperpigmentation." based on the provided data, there is no conclusive evidence that the injury was caused by a malfunction of the device or its components.However, a partial clinical evaluation indicates that the injury maybe potentially serious, depending on further developing.Therefore, lumenis is reporting this event to the fda because of the severity of the injury as an importer.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.Nevertheless, due to the lack of information, it is not possible to establish a root cause for the adverse event (ae) or define user error.Therefore, no feedback letter is needed.Since lumenis is not the legal manufacturer of the device, this case is non-reportable by lumenis.Nevertheless, all the information of this adverse event was sent to the legal manufacturer "bios".
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained injury following treatment by spx device.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, ita 20090
IT  20090
MDR Report Key22164988
Report Number3020611964-2025-00002
Device Sequence Number7818728
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter CountryIZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/08/2025
Report Date (Section F) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2025
Device Age1 MO
Event Location Other
Date Report to Manufacturer06/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/28/2025